# SDR CA101021001

- Difficulty date: October 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,608 hours
- Engine: Ge CF348E5A1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Rod End
- Part number: 17024189401
- Condition: Bent
- Location: Rat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK 37-24-23-11-001-01, GENERAL VISUAL INSP OF THE RAM-AIR TURBINE MANUAL RELEASE SYS FOUND THE ROD END OF THE RAT DOOR ACTUATION ROD BENT. (PROBABLE DAMAGE CAUSED BY FORK END ASSY BEING VERY STIFF TO ROTATE).  RAT DOOR ACTUATION ROD END REPLACED AND ADJUSTED IAW AMM 52-47-00-820. RAT AUTO DEPLOYMENT OPS TEST C/O IAW WITH TASK 24-23-710-802A AND RAT RETRACTION C/O IAW TASK 24-23-00-840-801.  ROD-END PN 170-24189-401.
